# SDR DALA2024110410615

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 80,037 hours, 10,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3357 2R DOOR WILL NOT STAY ARMED. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR. OPS CHECK GOOD. (6353826)
